# SDR SWAA2022050301062

- Difficulty date: April 30, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737
- Aircraft serial: 32747
- Aircraft time: 64,906 hours, 33,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY LIGHTS INOP / [01] REPLACED THE AFT L/H EMERGENCY LIGHT BATTERY PACK REF AMM 33-51-06. OPS CHECK GOOD
